# SDR CA060605008

- Difficulty date: May 31, 2006
- Submitted: June 22, 2006
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 12,014 hours
- Engine: Allsn 250C20B
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 206031123059
- Condition: Cracked
- Location: Fuselage
- Part time: 12,163 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A ROUTINE 300 HR INSP, A CRACK WAS FOUND ON THE LONGERON ABOVE THE LT REAR PASSENGER DOOR, AT THE FWD ATTACHMENT TO THE ROLLOVER BULKHEAD. THE CRACK ORIGINATED AT THE ATTACHING RIVETS. THE LONGERON WAS REPLACED WITH A NEW PIECE, AND THE AIRCRAFT WAS RETURNED TO SERVICE. (TC NR 20060605008)
